Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/12370
Title: Risk-sensitive control for a class of nonlinear systems with multiplicative noise
Authors: Date, P
Gashi, B
Keywords: Risk-sensitive control;Nonlinear systems;Bond pricing;Optimal investment
Issue Date: 2013
Publisher: Elsevier
Citation: Systems and Control Letters, 62(10): pp. 988 - 999, (2013)
Abstract: In this paper, we consider the problem of optimal control for a class of nonlinear stochastic systems with multiplicative noise. The nonlinearity consists of quadratic terms in the state and control variables. The optimality criteria are of a risk-sensitive and generalised risk-sensitive type. The optimal control is found in an explicit closed-form by the completion of squares and the change of measure methods. As applications, we outline two special cases of our results. We show that a subset of the class of models which we consider leads to a generalised quadratic-affine term structure model (QATSM) for interest rates. We also demonstrate how our results lead to generalisation of exponential utility as a criterion in optimal investment. © 2013 Elsevier B.V. All rights reserved.
URI: http://www.sciencedirect.com/science/article/pii/S0167691113001667
http://bura.brunel.ac.uk/handle/2438/12370
DOI: http://dx.doi.org/10.1016/j.sysconle.2013.07.007
ISSN: 0167-6911
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf361.6 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.